Research Article Open Access

A Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernel

M. Abdulkawi1, M.M.A. Nik Long2 and Z. K. Eshkuvatov1
  • 1 ,
  • 2 , Afganistan
Journal of Mathematics and Statistics
Volume 7 No. 1, 2011, 68-72

DOI: https://doi.org/10.3844/jmssp.2011.68.72

Submitted On: 12 November 2010 Published On: 25 March 2011

How to Cite: Abdulkawi, M., Long, M. N. & Eshkuvatov, Z. K. (2011). A Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernel. Journal of Mathematics and Statistics, 7(1), 68-72. https://doi.org/10.3844/jmssp.2011.68.72

Abstract

Problem statement: In this study, numerical solution for the Fredholm integral equation of the second kind with Cauchy singular kernel is presented. Approach: The Chebyshev polynomials of the second kind are used to approximate the unknown function. Results: Numerical results are given to show the accuracy of the present numerical solution. Conclusion: The present numerical solution to the Fredholm integral equation of the second kind with Cauchy kernel is accurate.

  • 1,120 Views
  • 2,419 Downloads
  • 4 Citations

Download

Keywords

  • Integral equations
  • Cauchy singular kernel
  • Chebyshev polynomial approximations